# SDR 99ZZZX3802

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527RM
- Make and model: Bolkms BK117A4
- Aircraft serial: 7111
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 430203802
- Condition: Damaged
- Location: Power Turbine
- Part time: 750 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER TURBINE HAD SECONDARY DAMAGE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
